# SDR SWIA202266312

- Difficulty date: June 27, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STRUCTURE FWD UPPER INTERCOASTAL DD7 IS BENT. MARKED     (C-CHECK RO 8/15/2022)    REMOVED AND REPLACED BENT FWD UPPER INTERCOASTAL DD7 WITH A NEW SERVICEABLE UNIT REF CRJ200 SRM 51-42-06 AND DWG 601R31702 REV N. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAIL. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
